# SDR DALA2014112006307

- Difficulty date: November 18, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,065 hours, 45,842 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1463
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BS 1463  BETWEEN LONGERONS 24-25L.  THE CORROSION WAS REMOVED IAW SRM 51-10-3, PAR 26, UT WAS ACCOMPLISHED IAW NDT SPM 06-04-PAR 5, FIG 7 AND FOUND OUT OF LIMITS  IAW SRM 53-01 AND AREA WAS REPAIRED IAW SRM 53-01, FIG 2, SHEET 4.
